| Catalog Number |
SRX-420 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, left side capsular contracture, baker grade iii.Healthcare professional later reported, "rupture found, during explant surgery".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iii" is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.And device rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, two openings assessed, as surgical damage.Capsular contracture: unable to observe, since it is not related to the device.Additional observations: creases are observed.Wear abrasion is observed.Nicks striated is observed.Assessed, as surgical tool scratch like.
Event or Problem Description
Healthcare professional reported, left side capsular contracture, baker grade iii.Healthcare professional, later reported, "rupture found, during explant surgery".Device has been explanted.